# SDR TWAA0007203

- Difficulty date: May 3, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 980 FORMER CRACKED AT LONGERON 17R.  REPLACED SECTION OF FORMER FROM FLOOR TO LONGERON 10R, (P/N 9958238-7) PER SRM 53-03.
